In reading up on the side effects, it is concerning to me that one of the side effects is a serious rash that could be life threatening. I've never heard of a rash being life threatening before. Could you explain.
Lamotrigine rash can rarely cause Stevens-Johnson syndrome or toxic epidermal necrolysis. What happens is the cells start to die and two layers of the skin start to separate and well it is just not good.I don't know how a hypersensitivity reaction gets to that, but there you go. That's why when people start to develop a rash the doctor just stops the medication. It is not worth the risk of the rash getting worse.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 1 answer
Posted 23 May 2011 • 2 answers
Posted 15 Jul 2011 • 2 answers
Posted 13 Sep 2013 • 2 answers
Posted 14 Feb 2014 • 2 answers